Approximation with best order by Toeplitz-irregular methods of summability of Fourier series
Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 117-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_6_a9,
author = {V. A. Baskakov},
title = {Approximation with best order by {Toeplitz-irregular} methods of summability of {Fourier} series},
journal = {Matemati\v{c}eskie zametki},
pages = {117--121},
year = {1994},
volume = {56},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a9/}
}
V. A. Baskakov. Approximation with best order by Toeplitz-irregular methods of summability of Fourier series. Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 117-121. http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a9/
[1] Baskakov V. A., “Ob odnoi gipoteze P. P. Korovkina dlya neregulyarnykh metodov summirovaniya ryadov Fure”, Konstruktivnaya teoriya funktsii, Sofiya, 1980, 25–28 | Zbl
[2] Bari N. K., Trigonometricheskie ryady, Fizmatgiz, M., 1961